My baby is 1 year 2 months old. The doctor prescribed Albendazole 5 ml-5 ml two doses in half an hour interval but by mistake, I had given 10 ml-10 ml dose of Albendazole. So, is there any problem?
Welcome to icliniq.com.
The recommended dose below 2 years of age is only 200 mg. Albendazole is an anthelmintic or anti-worm medication. It prevents newly hatched insect larvae. You have over dosed your child. As such child may be fine, keep a watch for adverse symptoms. If any, visit a Pediatrician for a clinical evaluation.
For more information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Query: Dear Doctor, My mother is 66 years old. She is having Trigeminal Neuralgia and for which she is taking Lyrica 75mg, Tegritol CR 400 and Symbal 30. And other medication details as below: For Cholesetrol -> Storfib -10mg. For BP -> seloken xl 100mg and amlodac 5mg. For Urinary Incontinence -&g... Read Full >>
Answer: Hi, Welcome to icliniq and thanks for the query. She can take SAM or MSM (Any one of them). SAM is a safe medication. It is a cartilage protective drug and will help her improve some of the pain in osteoarthritis. For osteoarthritis: you have to remember that these medications like free flex, coll... Read Full
Query: Hi doctor, My son, who is 15 years old, suffers from seasonal allergy during spring and autumn months. He has to take Levolin inhaler several times a day and Budecort inhaler as well during the period. Sometimes, he also has to take Montair tablets. I heard about inhaler Cromotop 2 mg, which preve... Read Full >>
Answer: Hi, Welcome to icliniq.com. Your son is suffering from seasonal allergies, and he needs to take inhaler. You can take Budecort without worry for a short term. One thing you always remember that after taking each puff make sure your son rinse his mouth properly to avoid fungal infection. Before you ... Read Full
Query: Hi doctor,I have two kids, an 11 year old son and a 6 year old daughter. They both frequently complain about pain in their legs, which gets very severe many times and settles on giving them Paracetamol. I feel my daughter is very weak physically, and she refuses to eat everything except junk food... Read Full >>
Answer: Hi, Welcome to icliniq.com. Regarding the leg pain, it can be due to the growth of the bones and muscles in children. These generally settle down with time. Other reason can be vitamin D3 deficiency. So, consult a pediatrician for a check up. Any local cause can be identified after examining. The ... Read Full
Ask your health query to a doctor online?Ask a Paediatrician Now